# SDR DJFA2019041726001

- Difficulty date: March 26, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N370FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500384
- Aircraft time: 2,236 hours, 1,657 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Defective
- Location: Spoilers
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT CRUISE ALTITUDE (FL450) HAD YELLOW X FOR BOTH SPOILER AND PITCH TRIM INDICATIONS.  ALSO THE PRIMARY PITCH TRIM WAS INOPERATIVE.  WE HAD NO CAS MESSAGES UNTIL AFTER LANDING (SPWS FAULT). 	TROUBLESHOT SYSTEM. FOUND # 2 FCE TO BE DEFECTIVE. REMOVED AND REPLACED # 2 FCE WITH A TESTED UNIT. PERFORMED OPERATIONAL CHECKS WITH NO DEFECTS NOTED AT THIS TIME. ALL WORK PERFORMED WITH REF TO EMB 505 MM 27-03-01 AND 27-60-00 P/N 462900-1017 S/N 0870
